# SDR C2XA00IA016

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3A INSPECTION, THE AFT AISLE PATH EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
